# SDR 2003UALA00402

- Difficulty date: April 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 45,934 hours, 7,517 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DOUBLER OVER THE 3 INCH X 4 INCH HOLE IN ACFT FUSELAGE, 1 FOOT AFT OF AFT MAIN CARGO AREA LOADING LIGHT, ON RIGHT SIDE OF ACFT.    MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPLACED.
